# SDR CA100128001

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,836 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED FLAP FAIL AT 8 DEG WHEN FLAP LEVER WAS MOVED TO 0 DEG AFTER TAKEOFF FROM. ACFT RETURNED TO GROUND AND LANDED OVERWEIGHT BUT WITHOUT INCIDENT.  USING AMM AND FIM, MX R & R THE RT BPSU. CHECKS WERE MADE AND AN OVERWEIGHT LANDING INSP WAS PERFORMED IAW THE AMM. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
